MathSciNet Relay Station
MathSciNet bibliographic data
MR491706 14G25 (10D15)
Čerednik, I. V. Uniformization of algebraic curves by discrete arithmetic subgroups of ${\rm PGL}\sb{2}(k\sb{w})$ with compact quotient spaces. (Russian) Mat. Sb. (N.S.) 100(142) (1976), no. 1, 59–88, 165.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement